MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LDHI2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LDHI2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable low ldhi2 lactate dehydrogenase ver.2 result from cobas pro c 503 analytical unit serial number (b)(4).The initial result was 167 u/l.The repeat result at another site was 409 u/l.On (b)(6) 2022, the repeat result using reagent lot number 618368 was 399 u/l.Using a new pack from reagent lot 589772, the result was 409 u/l.It was requested but not known if any questionable result was reported outside of the laboratory.The repeat results were believed to be correct.
 
Additional Manufacturer Narrative
The calibration data provided was acceptable.The issue was resolved by the customer using a new reagent cassette from the same lot.The investigation determined the issue was consistent with contamination or denaturation of a single reagent cassette.The cause of the contamination or denaturation could not be determined with the information available.

Brand Name
LDHI2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13838949
Report Number1823260-2022-00786
Device Sequence Number1545975
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Catalogue Number08057958190
Device Lot Number58977201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown